# SDR DLL17960346

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 1591922
- Condition: Corroded
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG ACTUATOR ATTACH FITTING WAS FOUND CORRODED ON THE UPPER FLANGE.  IN ORDER TO REMOVE THE CORROSION THE FASTENER HOLES WERE OVERSIZED AND SPOT FACED IN ACCORDANCE WITH THE INSTRUCTIONS OF THE L1011 SRM FIG 808.  FASTENER HOLE 1 TO 4 AND 6 REQUIRED SPOT FACING DEEPER THAN THE LIMIT ALLOWED PER SRM REPAIR AND HOLE 5 HAS NOT BEEN SPOTFACED BEYOND ALLOWABLE LIMITS.  ALL HOLES WERE OVERSIZED WITHIN ALLOWABLE LIMITS AS SET FORTH BY THE SUBJECT SRM REPAIR.  REPAIRS ACCOMPLISHED PER DL ERA 273186 REV A.
